# SDR UIEA200900047

- Difficulty date: July 31, 2009
- Submitted: August 1, 2009
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 103,032 hours, 20,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN RT SIDE ABOVE STABILIZER CUT-OUT AT STA 2589.5 TO 2598, SKIN MISSING CRACKED AND MISSING MATERIAL.  PERMANENT REPAIR ACCOMPLISHED IAW SRM 53-30-03 FIG 1A. ALSO, REFERENCE EO 4753B229.
